# SDR DALA2019020400772

- Difficulty date: January 30, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 49,207 hours, 25,591 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Plug
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR UPPER BEARING BLANKING PLUG MISSING ON ARRIVAL. REMOVED SPEED TAPE ERA 575079 AS A TEMPORARY REPAIR AND REPLACED WITH LEFT GEAR UPPER BEARING BLANKING PLUG STK NR 00-3200-3-0198 PER ERA 575079 PERMANENT REPAIR.
